# SDR IPXA2016042102437

- Difficulty date: March 22, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AGA70987
- Condition: Corroded
- Location: Bs 1841
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, AFT FUSELAGE FRAME BS 1841 AT L43L LOWER CAP CORRODED.  REPAIRED AFT FUSELAGE FRAMELOWER CAP IAW EA 011-5310-01-A6212-IR AND EO MD11-5310-60569-A.
